research centers


Search results: Found 1

Listing 1 - 1 of 1
Sort by

Article
Deriving the Composite Simpson Rule by Using Bernstein Polynomials for Solving Volterra Integral Equations
اشتقاق قاعدة سمبسون المعدلة باستخدام متعددات حدود بيرنشتاين لحل معادلات فولتيرا التكاملية

Author: Jenan Ahmad Al-A'asam جنان أحمد الأعسم
Journal: Baghdad Science Journal مجلة بغداد للعلوم ISSN: 20788665 24117986 Year: 2014 Volume: 11 Issue: 3 Pages: 1274-1281
Publisher: Baghdad University جامعة بغداد

Loading...
Loading...
Abstract

In this paper we use Bernstein polynomials for deriving the modified Simpson's 3/8 , and the composite modified Simpson's 3/8 to solve one dimensional linear Volterra integral equations of the second kind , and we find that the solution computed by this procedure is very close to exact solution.

قد تم استخدام متعددات حدود بيرنشتاين لأشتقاق قاعدة سمبسون (8/3) المعدلة وذلك لحل معادلات فولتيرا التكاملية الخطية من النوع الثاني. وتبين ان الحل باستخدام هذه الطريقة قريب جدا من الحل التحليلي (المضبوط).

Listing 1 - 1 of 1
Sort by
Narrow your search

Resource type

article (1)


Language

English (1)


Year
From To Submit

2014 (1)